# SDR A3LD98031

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-31
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: MS21250
- Condition: Broken
- Location: Wheel
- Component: 9560892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BROKEN TIE BOLT.  (X)
